New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 10/30/2007 4:31 PM (GMT -6)   
Prior to my first does of steroids I got real bad tightness and sharp pain in my lower intestines everynight. I slowly went off, not all the way but now I started back up at a higher does becuase the pain and tensing is there but so is the feeling hat I might vomit, but I dont. anyone else have this?
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (22 years old 160lbs). On HUMIRA, Prednisone


KaNDiCe21
Regular Member


Date Joined Oct 2007
Total Posts : 106
   Posted 10/30/2007 7:09 PM (GMT -6)   
Never had this happen to me before. But I noticed while on steriods that they absolutely made me insane where I couldn't even stand myself anymore.
DX: Crohns in March 2007
Meds: Remicade


peachpitt
New Member


Date Joined Oct 2007
Total Posts : 6
   Posted 10/31/2007 11:33 AM (GMT -6)   
yeah, it always hurts a lot for me to stop taking steroids. go slowly, be careful, take vits and stuff. good luck!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 24, 2017 9:20 PM (GMT -6)
There are a total of 2,814,668 posts in 309,028 threads.
View Active Threads


Who's Online
This forum has 151527 registered members. Please welcome our newest member, Kyrajay.
411 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, pattyfer, knotreel, blueivy, island time, summer16, JOVIGIRL71, ASAdvocate, akreative, FlowersGal, Maliz, Mustard Seed, Sam1996


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer